# SDR CALA2025122212288

- Difficulty date: October 24, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part serial: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT ZEE CHANNEL BTW BS 500A & 500I HAS CORROSION.   R & R  THE ZEE CHANNEL  IAW SRM 53-00-53-2R-6, SRM 51-40-02-0G-0, AMM 20-60-07-913-801, SRM 51-40-05-0G-0, AMM 51-21-41-370-802, SOPM 20-41-02.
